# SDR ASAA2013080195715

- Difficulty date: August 1, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 22,092 hours, 6,850 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GROUND AFTER ENGINE START.  ACFT GROUNDED.  QRH PROCEDURE ACCOMPLISHED, OPS NORMAL.
